# SDR SPAA0000017

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, MAIN FLOOR SUPPORT BRACE AT BS 520, LBL 20, WAS FOUND CRACKED.  REPAIRS WERE ACCOMPLISHED PER B-737 SRM 51-10-1, PARAGRAPH 4 AND SRM 51-30-2.
